Community Guidelines 09/15/2015A reminder that we have a general set of guidelines that are available at http://www.thinnertimesforum.com/guidelines/. If you have any questions or concerns, you may express them to me or a Community Leader directly. Thank you,
Wicked added a topic in Post-op Gastric BypassMilkSo after about 6 months after surgery I was unable to drink milk anymore... I can still eat cheese and yogurt but I can't do milk.
I switched to soy milk, but soy is a protein inhibitor (it means that my body will not absorb protein as well because of the soy in my diet)
I've been on this soy milk thing since June, it was my brother who brought it up to me during thanksgiving that soy does this to protein (he sees a nutritionist that told him if he wanted to continue to build muscle and lose weight he can't have soy in a protein diet)
I've tried powdered milks but they hurt my stomach as well... any suggestons?
My weightloss has pretty much frozen since I made the switch; I've lost maybe 15-20 lbs in the past 6 months.
I want to do the 5 day pouch test but... yeah from only having soy milk to drink it seems pointless to make a protein shake from that for the first two days of the pouch test. Drinking the protein shake with water is really gross and I can't seem to stomach it.
Any suggestions anyone?
- 6 replies
- 383 views
Wicked added a topic in Women's IssuesTime of Month... Chocolate.Time of month and all I want is chocolate. Every time. and what's worse is that the sugar intake DOESNT bother me around my time of month either. If I eat a candybar when it's not I get the sugar jitters just like anyone else here; around the time of month I could probably eat two and not feel the sugar.
I've been good for the most part. With any kind of sugar craving I give myself 3 days of hardcore craving it before I give in. (Cravings last 20 minutes, pssh! lies!)
What do you do to cope? It's slowly bringing my sweet-tooth back. :/ It doesn't help that I haven't lost any weight since August so I'm half in a mindset to just give up and I tend to break into sugar a lot more now.
- 4 replies
- 154 views
Wicked added a topic in Post-op Gastric Bypass15 month post op - not losing anymore weightHi I'm 15 month post op...
I've lost around 115lbs and I haven't lost anymore since about 5 months ago :/
It's very depressing since I'm still obese and I wish to be around 160lbs... I'm currently 240.
I went from a size 28 to a 16-18 right now.
What can I do?
I walk 2 hours a day, my diet is okay, I still only drink water and avoid caffiene and things like that. I get enough vitamins and protein...
I'm losing hope that I'll ever be out of the 200s.
What should I do? :/ I don't want to be fat anymore
- 5 replies
- 639 views
Wicked added a topic in SocializeWorkout dieting buddy! online/textHi!
I'm a post op patient of a little over a year, I've lost around 115lbs and I have another 70lbs to go till I'm satisfied
My goal is to lose 20-25 by December
And the last 50lbs by June of next year
I'm going on a big trip beginning of June next year and I want to be skinny so I can buy all the clothes I want, I'll be there for a month and its my last trip before I graduate from University!
I'm hoping to start a new diet/workout regiment today since I've strayed a bit these last two months.
My type of body reacts better to circuit weight training type weightloss instead of cardio, so I was going to do this regiment right here
Right now I'm eating around 1200 calories a day with about 60-70g of protein and around 5-6 bottles of water a day.
I take complete multivitamin, extra calcium and vitamin D, another extra vitamin D, vitamin A, and biotin.
Should I lower my calories? I feel like I shouldnt since that was what the normal 'dieting adult' gets around without surgery, but I used to only eat around 800-900 calories the beginning of 2012 so I feel like I upped maybe too much? or maybe just right?
Looking for someone to work with the next 9 months to lose 70lbs!
P.S. I have carb and sugar cravings ): I'm trying to battle those with vegetables and fruits so having a buddy would be nice so I can have some support when I try to go to the carbs or sugars
- 0 replies
- 206 views
Wicked added a topic in Post-op Gastric BypassBleh13 months out tomorrow.
I've lost 113 lbs... and I have 70lbs to go before I want to relax.
I can't seem to motivate myself. I haven't lost weight the last two months, I was having a weird dizzy issue in July which added on migraines so I stopped working out... now I just don't feel like doing anything anymore
I went from a size 28 to a 16 in a year, I should be all excited happy and ready to keep going but I can't seem to get myself to do it.
My current daily lifestyle is a little stressed with school, I'm a student living off loans and trying for scholarships so my mind is usually pretty occupied with thinking about that.
But even then, I'm starting to lose my motivation in school. I need some motivation. I think I'm just going through a weird depression funk.
My meals today were:
half a grilled cheese sandwich and half a piece of toast for breakfast
Lunch... was some spaghettios and protein yogurt
dinner was a few bites of mabo tofu with some protein yogurt
Drank like 3 bottles of water
I had half a chocolate bar today too
I don't seem to be too strayed from diet.. except the candy.
Everything just feels kind of bleh.
I seem to care more about how I look now that I'm getting skinnier then I did when I was bigger. Before I kind of ignored the fact I was fat. But now I just look in a mirror and say things like 'I'm still gross'
I want to care though, because I want to be around 160-170lbs, in my healthy weight range, and start enjoying my youth.
Someone PM me or something. I dont know reply here too I guess
- 3 replies
- 217 views
Wicked added a topic in Post-op Gastric BypassWarning for Gastric Bypass patients with MigrainesI was put on migraine medication about a week ago.
Sadly I did not notice a warning of HAIRLOSS with it. Us post-ops already have to worry about hair.
The medication is called Butalbital - acetaminophen and caffeine
I've found online that there is an increased number of people with hairloss who take this medicine. So I'm going to stop since I found a bald spot this morning in an underlayer after taking this medicine.
Warning for people who have migraines and are given that medication. :/
- 2 replies
- 839 views